Health knowledge made personal
Join this community!
› Share page:

what causes lesions on the head


Posted by angela_sosweet

my son has had a lesion quarter size its crusty and really hurts him they have treated as fungus several times but no better and now his head is starting to hurt him.what do i do?

 

 
Answers (1)
Sort by: Newest first | Oldest first

Angela,

Unfortunately, I cannot tell you what is going on. The headache could be a side effect of the fungal medication. If he is no better, you should contact your doctor.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: